Journal of Differential Geometry

An infinite set of exotic $\mathbf{R}^4$'s

Robert E. Gompf

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 21, Number 2 (1985), 283-300.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439566

Digital Object Identifier
doi:10.4310/jdg/1214439566

Mathematical Reviews number (MathSciNet)
MR816673

Zentralblatt MATH identifier
0562.57009

Subjects
Primary: 57R55: Differentiable structures

Citation

Gompf, Robert E. An infinite set of exotic $\mathbf{R}^4$'s. J. Differential Geom. 21 (1985), no. 2, 283--300. doi:10.4310/jdg/1214439566. https://projecteuclid.org/euclid.jdg/1214439566


Export citation